Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Provera Users....Quick question (maybe TMI)

Well, I noticed when hubby and I BD, I'm like wet when we start and the it feels like I...dry out? I guess you would say?? (Sorry if TMI) We have to stop and get lube...I started my 3rd round of provera and I never noticed it before until now...and I've NEVER had a problem getting wet...(sorry!) I was just wondering if anyone taking/or has taken provera has experienced this?

 
lovinthislife08

Asked by lovinthislife08 at 11:32 PM on Dec. 15, 2009 in Trying to Conceive

Level 6 (136 Credits)
This question is closed.
Answers (3)
  • Im on provera now and I havent had that issue. But it does say in the prescription warning thing that it can affect your sexual abilities (or somehting like that, Im obviously just shortening it lol). So I could see that it would affect that. I know it can also cause an inability to orgasm which really sucks, and this may have something to do with how the provera is affecting your libido
    Amanduhpanda

    Answer by Amanduhpanda at 11:06 AM on Dec. 16, 2009

  • i've had that problem sometimes in the past but i can't recall if it's ever been around the time i took provera... i'll watch out for it though thanks
    flaggot13

    Answer by flaggot13 at 12:37 AM on Dec. 16, 2009

  • I don't think that happened to me when I took it.
    mamie2shoes

    Answer by mamie2shoes at 10:29 AM on Dec. 16, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN